# SDR DALA2025072405585

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,776 hours, 42,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 9577 DURING SVC CHECK FOUND EMERGENCY LIGHT ABOVE R1 WOULD COME ON THEN IMMEDIATELY EXTINGUISH. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY ASSY B5-259. REF B717 AMM 33-51-04. OPS CHECK GOOD (7321200)
